# SDR SWIA202163715

- Difficulty date: October 24, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: 601R3200569
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 349.00  CORRODED BETWEEN STGR27 AND STGR26R.     (C-CHECK RO 1/5/2022)    REMOVD AND REPLACED LOWER FRAME SECTOR AT FS 349 IAW CRJ 200 SRM 51-42-06, 51-42-21, AND 51-42-13. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED FORM 337. NO WEIGHT CHANGE NOTED
